Abdominal cramping on birth control


Q: Hello, I have been on Mononessa 28s birth control for over 2 years, and for the past few days, I have been having abdominal cramping, similar to menstrual cramps, but in the middle of my active pills. The pains seem to move around a little, as well. My periods have been regular, and I have been taking my pills near perfectly. I have not really noticed cramping in the middle of my cycle like this. I have NOT been spotting, though. Also, I have started taking Zoloft at about the same time as the cramping started, about 3 days ago. Could that be a factor? I feel the cramping could be caused by gas and intestinal pains as well. What could it be?

Symptoms:  Abdominal cramping

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

Q: I just recently recieved a birth control prescription, and haven't started taking it. My last period was August 5, an...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon